i have been on ortho tri cyclen for almost 6 months immediately. I started using the pill as a birth control method. I know it is supposed to lessen PMS symptoms but mine is getting worse month after month (specialy cramps).
Can birth control put together PMS WORSE?
did this happen to anyone? or is it just me?
Answers: Yeah, this happen to me. The pill affects every woman differently. For me I got incredibly sore breasts two weeks before my interval, had terrible headache and got cramps for the first time in my time. I was grumpy and irritable for at least one week out of four. I tried varying pills, with some success but own settled for the Depo-provera shot (this is an estrogen only contraceptive that you have respectively 3 months - really handy not having to remember taking a pill each morning!). It works wonders for me - haven't had a period for 6 motnhs - but some women dislike it.
You really should discuss this with your doctor and perhaps look at other types of pill. You doc can offer you the best info and help find what works best for you. Don't stick with the one you're on if it's making you grain crappy - you're not meant to feel worse!
That happen to me too, it's because all of the estrogen the pills are pumping through your system.
Switch to Yasmin like I did, it's a pill specifically designed to hang on to you from having crazy mood swings like most of the other pills incentive you to have.
Plus the package is smaller number confusing than Tri-Cyclen!!